MathSciNet Relay Station
MathSciNet bibliographic data
MR2592946 37A40 (28D20 37A05 37A35 37A50)
Janvresse, Élise; Meyerovitch, Tom; Roy, Emmanuel; de la Rue, Thierry Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010), no. 6, 3069–3094.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement